Log in
Anxiety Support
39,405 members41,889 posts

Sertraline

I'm on day 2 of sertraline, I feel dizzy and off balance. And more depressed and anxious and tired then ever before will things get better or should I stop I feel so horrible!!!

16 Replies
oldestnewest

Hi, from experience I would give it abit longer to allow your body to adjust to the new meds and see if things improve and settle down. These side effects are common but I know that they are not nice especially on top of everything else you are dealing with. Its quite common that things get worse when you first start taking new medication you can get an array of side effects, plus we worry when taking new tablets and increase our anxieties its a vicious circle. Usually the side effects subside and gradually you will start feeling better. See how things go but if you still feel ill in a few weeks speak to your doctor etc don't leave things.

Best Wishes

Reply

Hi I was on various levels of citalopram last year side effects were horrible got changed to setraline 100 mg took a while but started feeling benefit still on them a year later would say I'm about 80 per cent 'normal' please stick with it for now let them and hopefully you feel some benefit from them stay strong you are not alone

Reply

Did you continue taking the Sertraline and did it help?

Reply

Hey yes I've been on it for a year now and I'm a hundred times better no anxiety, depression nothing. I'm on 100mg.

1 like
Reply

I am on day 1 and experienced elevated anxiety. I am debating on wether on not to take it again :( How long did these side effects last?

Reply

Up to 6 weeks but it's fully worth it

Reply

Did you experience elevated anxiety/panic for 6 weeks? Ahh, I am feeling horrible. I hope I can hang in there and that it will work for me!

Reply

Yes I did I had full on suicidal thoughts and everything, I was in the same mindset as you and thought it would never work but I stuck it out and maybe 3mo later I was so much better

Reply

Do you take your meds in the morning or at night?

Reply

Morning

Reply

Stay with it it’s hard the first couple of weeks I know I’ve been through it but stay with it it’s worth it in the end it’s saved my life it’s gonna be really hard the first week or two but I’ll let you know there’s light at the end of the tunnel to stay with it

1 like
Reply

Stay with it it’s hard the first couple of weeks I know I’ve been through it but stay with it it’s worth it in the end it’s saved my life it’s gonna be really hard the first week or two but I’ll let you know there’s light at the end of the tunnel to stay with it

1 like
Reply

Do you take your meds in the morning or at night?

Reply

I've been feeling so anxious and nauseous for weeks already.....can't imagine feeling this way or worse trying ssris for weeks..... don't even want to leave the house and hardly eat anything.....

Reply

I was experiencing the same stuff as you. If you hang in there it's so worth it in the end

Reply

Thanks.....I do want to hang in with some med and try to go up slowly.....right now I'm on 10 mg prozac......afraid to go up😞

Reply

You may also like...